# SDR 2007UALA04529

- Difficulty date: November 1, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Aircraft time: 50,721 hours, 35,000 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 887 S20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE SKIN 2 EACH DENTS AT BS 887 APPROX 6 INCHES ABOVE STRINGER L20 JUST FWD AND AFT OF OF 887 L FRAME.  REMOVED DAMAGE AND INSTALLED REPAIR REF SRM 53-00-01 REPAIR 31 FIG 201.
